MATHEMATICA BOHEMICA, Vol. 131, No. 1, pp. 15-28 (2006)

A new form of fuzzy $\alpha$-compactness

Fu-Gui Shi

Fu-Gui Shi, Beijing Institute of Technology, Department of Mathematics, Beijing 100081, P.R. China, e-mail: or

Abstract: A new form of $\alpha$-compactness is introduced in $L$-topological spaces by $\alpha$-open $L$-sets and their inequality where $L$ is a complete de Morgan algebra. It doesn't rely on the structure of the basis lattice $L$. It can also be characterized by means of $\alpha$-closed $L$-sets and their inequality. When $L$ is a completely distributive de Morgan algebra, its many characterizations are presented and the relations between it and the other types of compactness are discussed. Countable $\alpha$-compactness and the $\alpha$-Lindelöf property are also researched.

Keywords: $L$-topology, compactness, $\alpha$-compactness, countable $\alpha$-compactness, $\alpha$-Lindelöf property, $\alpha$-irresolute map, $\alpha$-continuous map

Classification (MSC2000): 54A40, 54D35

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2006–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition